MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number AM3090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 10" ext set w/3-port nanoclave® manifold, check valve, clamp, luer lock.It was reported that the nurse in the room sees blood rising in the tubing of the central line.She realized that there was a broken port (completely torn off) on a three-port icu medical that was in non-stock.There was patient involvement.Blood pressure drops but patient was fine.No harm was reported.
 
Additional Manufacturer Narrative
The device is available for evaluation, it has not been received.The investigation is pending.

Brand Name
10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24958601
Report Number9617594-2026-00397
Device Sequence Number20144047
Product Code FMG
UDI-Device Identifier00887709080799
UDI-Public(01)00887709080799(17)300101(10)14270682
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3090
Device Lot Number14270682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown